Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2021. V. 02.
Personal data
name Zsolt Németh
name of institution
doctoral school
ELTE Doctoral School of Informatics (Supervisor)
Academic title
scientific degree, title Ph.D.
year degree was obtained 2016
discipline to which degree belongs computer sciences
institution granting the degree Eötvös Loránd University
Employment
2015 - Eötvös Loránd University, Budapest
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 0
number of students who fulfilled course requirements 0
students who obtained their degrees:
present PhD students:
Róbert Bán (PhD) (2023/08)  IDI2-ELTE
  Thesis topic proposals
Research
research area Harmonic analysis, approximation theory, interpolation
research field in which current research is conducted mathematics and computing
computer sciences
Publications
2020

Németh Zsolt, Schipp Ferenc, Weisz Ferenc: Hyperbolic Transformations of Zernike Functions and Coefficients, LECTURE NOTES IN COMPUTER SCIENCE 12014: pp. 380-387.
type of document: Journal paper/Article
language: English
URL 
2020

Lócsi Levente, Németh Zsolt: On the construction of p-eigenvectors, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 50: pp. 231-247.
type of document: Journal paper/Article
language: English
2019

Németh Zsolt: On the minimality of certain de la Vallée Poussin type projection operators, JOURNAL OF APPROXIMATION THEORY
type of document: Journal paper/Article
language: English
2019

Németh Zsolt, Ferenc Schipp: Discrete orthogonality of Zernike--Blaschke functions, SIAM JOURNAL ON NUMERICAL ANALYSIS
type of document: Journal paper/Article
language: English
2017

Németh Zsolt: On optimal unit fraction bin packing, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 46: pp. 215-222.
type of document: Journal paper/Article
language: English
2014

Nemeth Z: On multivariate de la Vallee Poussin-type projection operators, JOURNAL OF APPROXIMATION THEORY 186: pp. 12-27.
type of document: Journal paper/Article
language: English
URL 
2014

Németh Zsolt: Discrete uniformly convergent processes on the roots of four kinds of Chebyshev polynomials, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 43: pp. 193-215.
type of document: Journal paper/Article
language: English
Full text 
2013

Németh Z: Transition between the Lagrange and Hermite-Fejér interpolations. I (Trigonometric case), ACTA MATHEMATICA HUNGARICA 139: (1-2) pp. 32-48.
type of document: Journal paper/Article
language: English
URL 
2012

Németh Zsolt: Some classes of uniformly convergent interpolation processes on the roots of Chebyshev polynomials, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 37: pp. 293-309.
type of document: Journal paper/Article
language: English
2011

Iványi Antal, Németh Zsolt: List coloring of Latin and Sudoku graphs, In: Horia, F Pop; Antal, Bege (szerk.) MaCS 2010, Novadat (2011) pp. 23-34.
type of document: Part of book/Proceedings Paper
language: English
URL 
Number of independent citations to these publications:
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
13
number of scientific publications:
13
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
0 
number of independent citations to scientific publications and creative works:
0


2021. V. 01.
ODT online ülés
Az ODT következő, online ülésére 2021. május 21-én 10.00 órakor kerül sor.

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 2.2358 ( 2017. X. 31. )